# SDR SWIA200514767

- Difficulty date: February 7, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,600 hours, 33,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM AT FR 44 IS CORRODED UNDERNEATH AROUND A/NUTS AT YL479.0.  ITEM FOUND AT C-CHECK INSPECTION.  BUTT STRAP REPLACED AND OMEGA BEAM REPLACED IAW EMB 120 SRM 51-40-02, 51-25-00, 51-22-00.
